×

Found 967 Documents (Results 1–100)

Generalized Mandelbrot and Julia sets in a family of planar angle-doubling maps. (English) Zbl 1453.37040

Bohner, Martin (ed.) et al., Difference equations and discrete dynamical systems with applications. ICDEA 24, Dresden, Germany, May 21–25, 2018. Proceedings of the 24th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 312, 21-54 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Laminational models for some spaces of polynomials of any degree. (English) Zbl 1508.37008

Memoirs of the American Mathematical Society 1288. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4176-0/pbk; 978-1-4704-6144-7/ebook). v, 105 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Relating singularly perturbed rational maps to families of entire maps. (English) Zbl 1470.37070

Hawkins, Jane (ed.) et al., Dynamical systems and random processes, 16th Carolina dynamics symposium, Agnes Scott College, Decatur, Georgia, April 13–15, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 736, 49-68 (2019).
MSC:  37F10 37F46 30D05
PDFBibTeX XMLCite
Full Text: DOI

Clouds are not spheres. A portrait of Benoît Mandelbrot, the founding father of fractal geometry. With a foreword by Ian Stewart. (English) Zbl 1411.01002

Hackensack, NJ: World Scientific (ISBN 978-1-78634-474-8/hbk; 978-1-78634-476-2/ebook). xx, 103 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field